# SDR 0501259929

- Difficulty date: August 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 68,628 hours, 73,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN SWITCHED OFF AND C/B POPS.  FOUND WIRING CHAFED BEHIND OVERHEAD BINS.  REPAIRED WIRING AND RECHARGED BATTERY PACKS.  CHECKS GOOD.
